周培源应用数学研究中心

Zhou Pei-Yuan Center for Applied Mathematics

胡煜成 | Yucheng Hu

清华大学周培源应用数学中心

Zhou Peiyuan Center of Applied Mathematics, TsingHua University, 100084, P.R. China

Email : huyc@tsinghua.edu.cn

教育背景

  • 2001-2005 B.S. Beijing University 

  • 2005-2010 Ph.D. Beijing University, Supervisor Dr. Tiejun Li.

  • 2010-2012 Postdoc at University of California, Irvine

工作履历

  •  

研究领域

Computational system biology The cell is like a delicated and complex machine. With the help of stochastic modelling and simulation, I want to understand the regulation mechanism behind the complex process from genetic regulation within single cell to celluar communication and decision making.

 

学术成果

Yucheng Hu, Yang Qu and Pingwen Zhang, On the disclination lines of nematic liquid crystals, submitted.

Yucheng Hu and Tianqi Zhu,  Cell growth and size homeostasis in silico, Biophys. j., 106.5 (2014), 991-997.

Yucheng Hu, Assyr Abdulle and Tiejun Li, Boosted hybrid method for solving chemical reaction systems with multiple scales in time and population size, Commun. Comput. Phys., 12 (2012), 981-1005.

Tianqi Zhu, Yucheng Hu, Zhiming Ma, Dexin Zhang, Tiejun Li, and Ziheng Yang, Efficient simulation under a population genetics model of carcinogenesis , Bioinformatics, 27 (2011), 837.

Yucheng Hu, Tiejun Li and Bin Min, A weak second order tau-leaping method for chemical kinetic systems, J. Chem. Phys., 135 (2011), 024113.

Yucheng Hu, Tiejun Li and Bin Min, The weak convergence analysis of tau-leaping methods: Revisited, Comm. Math. Sci., 9 (2011), 937-964.

Assyr Abdulle, Yucheng Hu and Tiejun Li, Chebyshev methods with discrete noise: the τ -ROCK methods, J. Comp. Math., 28 (2010), 195-217.

Yucheng Hu and Tiejun Li, Highly accurate tau-leaping methods with random corrections, J. Chem. Phys., 130 (2009), 124109.

Yucheng Hu, Xiang Peng, Tiejun Li and Hong Guo, On the Poisson approximation to photon distribution for faint lasers, Phys. Lett. A, 367 (2007), 173-176.

Wang Ming, Xu Jinchao and Hu Yucheng, Modified Morley Element Method for a Fourth Order Elliptic Singular Perturbation Problem, J COMPUT MATH, 24 (2006), 113-120.